# SDR JGVR20250515001

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE MID FRAME OF THE NOSE LANDING GEAR WHEEL WELL, CUT OUT CRACKED AREA, PERFORMED NDT, FABRICATED AND INSTALLED REPAIR DOUBLER AND SHIMS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
